Construction of a differential equation with solutions having the prescribed zeros
Author: Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 95 (1985), 544-546
MSC: Primary 34A20; Secondary 30D20
MathSciNet review: 810160
Abstract: We show that an entire function can be constructed so that the differential equation has two linearly independent solutions having the prescribed points as their only zeros.
Keywords: Entire function, multiplicity, zeros of solutions, linearly independent solution
Article copyright: © Copyright 1985 American Mathematical Society